# SDR UALA2012042002389

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 77,412 hours, 22,441 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: S251N4042
- Part serial: 93
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM VALVE TRAILING EDGE PWR DRIVE LEFT WHEEL WELL SPRAY OUT WHEN FLAP ARE GOING UP.  REMOVED AND REPLACED LEFT CONTROL VALVE MODULE IAW AMM, LEAK CHECK GOOD, OPS CHECK GOOD.
